Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for blurred vision, sleeplessness and headache

Hi I was prescribed some antibiotec for treatment of severe cough. But after taking the antibiotec, I developed blurred vision, lack of sleeplessness, headache and not able to open eyes. I am still having severe cough with associated infection Pls. suggest which Doctor I should approach. Is it Ophthalmologist, Neurologiest or Chest Physcian. pls. advise on YYYY@YYYY
Mon, 14 Jul 2014
Report Abuse
Ophthalmologist 's  Response
you should have given the name of antibiotic.First stop the antibiotic. now you can consult chest physician. He can treat for cough awell as side effect of anti biotic already given.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Methadone


Suggest treatment for blurred vision, sleeplessness and headache

you should have given the name of antibiotic.First stop the antibiotic. now you can consult chest physician. He can treat for cough awell as side effect of anti biotic already given.